# SDR DL75E101213

- Difficulty date: April 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 72,721 hours, 33,613 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER IS CRACKED AT R-4 DOOR CUTOUT FWD SIDE, AT ENGAGE/DISENGAGE HANDLE CUTOUT.  R & R REPAIR DOUBLER AT ST AEROSPACE SAT REF NON ROUTINE 160747.
